Translator Disclaimer
15 February 2008 Degree growth of meromorphic surface maps
Sébastien Boucksom, Charles Favre, Mattias Jonsson
Author Affiliations +
Duke Math. J. 141(3): 519-538 (15 February 2008). DOI: 10.1215/00127094-2007-004

Abstract

We study the degree growth of iterates of meromorphic self-maps of compact Kähler surfaces. Using cohomology classes on the Riemann-Zariski space, we show that the degrees grow similarly to those of mappings that are algebraically stable on some bimeromorphic model

Citation

Download Citation

Sébastien Boucksom. Charles Favre. Mattias Jonsson. "Degree growth of meromorphic surface maps." Duke Math. J. 141 (3) 519 - 538, 15 February 2008. https://doi.org/10.1215/00127094-2007-004

Information

Published: 15 February 2008
First available in Project Euclid: 15 February 2008

zbMATH: 1185.32009
MathSciNet: MR2387430
Digital Object Identifier: 10.1215/00127094-2007-004

Subjects:
Primary: 32H50
Secondary: 14C17, 14E05

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 3 • 15 February 2008
Back to Top